# SDR USAA2013121000008

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 7,735 hours, 2,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE204007
- Part serial: FR10529
- Condition: Out Of Tolerance
- Location: L4 Door
- Part time: 7,735 hours, 2,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER PRESS GAUGE POINTER IS IN THE YELLOW ZONE, OUT OF TOLERANCE AT 50F.  SERVICED L4 DOOR DAMPER IAW A321 AMM 52-10-00-614-001A.
